# SDR UALA2011070603342

- Difficulty date: July 5, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 42,297 hours, 5,249 cycles
- Engine: Pwa PW40903
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Strip
- Part number: 313W38294
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, NR 4 PYLON HEAT SHIELD GAP STRIP HAS 1-4" CRACK EXTENDING FROM PREVIOUS REPAIR.  BLENDED GAP STRIP PER MT 777 54-UA02.  FINISHED BLENDING MEASUREMENTS ARE .25" DEEP AND 4 7-8" LONG.  ACP'D EDDY CURRENT CHECK OF BLENDED AREA.  NO CRACK INDICATIONS NOTED.  THIS TIME LIMITED REPAIR ON THE FOURTH GAP COVER STRIP P/N 313W3829-4 IS ACCEPTABLE UNTIL 2-5-2012 AT WHICH TIME THE GAP COVER STRIP MUST BE REPLACED PER UA-EVA-81002.
